MathSciNet Relay Station
MathSciNet bibliographic data
MR179142 10.41 (10.16)
Ihara, Yasutaka On certain arithmetical Dirichlet series. J. Math. Soc. Japan 16 1964 214–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement